MAUDE Adverse Event Report: MEDTRONIC, INC. WHOLEY WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC. WHOLEY WIRE; WIRE, GUIDE, CATHETER
Catalog Number WWFS35145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use the wholey wire gw 145cm with a non-medtronic product.During the procedure a dissection was observed by radiopaque staining peri coronary sinus.The physician reported the dissection was due to the wholey wire.The patient was monitoring for possible cardiac tamponade, it was reported the dissections separated layers usually come together in time, independently of any intervention.No intervention reported 2019-02-06, 12:41:20, (b)(6): complaint information was received 23 jan 2019 - this is the notify date for the file.Up till then we did not have any information regarding an allegation.

Brand Name
WHOLEY WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8309730
Report Number2182208-2019-00228
Device Sequence Number2371007
Product Code DQX
UDI-Device Identifier00821684058602
UDI-Public00821684058602
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K120863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Catalogue NumberWWFS35145
Device Lot Number11025797
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;